# SDR CA150703005

- Difficulty date: June 30, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 7,014 hours
- Engine: Ge CF343B
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab System
- Part number: 84543
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AFTER DEPARTURE, HAD THE STAB TRIM AMBER CAS MESSAGE POST ON THE EICAS.  CONTINUOUSLY RE-EVALUATED THE SITUATION AND EXPLORED SOME POTENTIAL OPTIONS.  FLEW AT A REDUCED ALTITUDE AND AIRSPEED AND REMAINED CLEAR OF RVSM AIRSPACE.  MAINTENANCE REPORTED FAULTY HSTA  REPLACED.
